Attention Deficit Hyperactivity Disorder Vitamins

attention deficit hyperactivity disorder vitamins


I got a bad reaction after taking Valerian?

Well before anything I took the vitamin B complex then hours later I took Valerian thinking it would relax me. To be honest it made me sleepier but it felt like it worsened my anxiety to the point where I can feel a realy bad panick attack but I relaxed and controled it.. Was this a bad reaction? Because there is such things called “paradoxical reaction” .

Valerian may be indicated for the relief of insomnia, stress-related anxiety, and nervous restlessness. It may also be used to ease stomach and menstrual cramps, irritable bowel syndrome (IBS), some of the restlessness that accompanies attention deficit/hyperactivity disorder (ADHD) and migraine symptoms. And, more rarely, it may be used to treat convulsions from a seizure disorder. In its most well-documented use, however, it is used as a calmant to help people sleep.
Safety, Side Effects and Warnings:
The American Herbal Products Association (AHPA) gives valerian a class 1 safety rating, indicating that it is a safe herb with a wide dosage range.
Some people, however, experience adverse reactions to valerian. Rather than feeling the calming or sleep-inducing effects, they suddenly feel nervous, anxious and restless after taking the herb and may experience heart palpitations.There is also evidence that in some cases of long-term use, serious withdrawal symptoms may occur when it is stopped abruptly.
Pregnant or breastfeeding women should not use valerian. It should not be used while driving, operating heavy machinery or engaging in other activities which require one to be alert, due to its tranquilizing effects. Those with liver disease are also warned against taking valerian in combination with skullcap, another herb commonly used for anxiety.
Valerian should not be used if taking anesthesia, sedatives or anti-anxiety medications without first consulting a healthcare practitioner.
Some side effects with valerian, while occurring infrequently, are potentially serious and should be reported immediately to your healthcare provider. These include but are not limited to:
Signs of liver damage, such as:
Yellowing of the whites of the eyes or skin (jaundice)
Upper-right abdominal pain (stomach pain)
Elevated liver enzymes (found using a blood test)

Any unusual side effects after suddenly stopping valerian (cases of valerian withdrawal have been reported)
Signs of an allergic reaction, such as:
A rash
Hives
Itching
Swelling of the mouth or throat
Wheezing
difficulty in breathing.


 Mail this postStumbleUpon It!

Technorati Tags:

Tags:

Leave a Reply